# SDR FDEA201107293032

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46611
- Aircraft time: 86,530 hours, 36,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT SET UP, EMERGENCY LIGHTS TEST RECEIVED A LEVEL ONE ALERT.  EMERGENCY LIGHT TEST FUNCTION - INOP.    R & R EMERGENCY POWER SUPPLY IAW MM 33-51-4-0.  OPS TEST IAW MM 33-51-5-0, NORMAL.
